MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER GENERAL HUMERAL REAMING GUIDE; SHOULDER HUMERAL REAMING GUIDE

MEDACTA INTERNATIONAL SA SHOULDER GENERAL HUMERAL REAMING GUIDE; SHOULDER HUMERAL REAMING GUIDE
Model Number 04.01.10.0073
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-jan-2020: lot 1850239: (b)(4) items manufactured and released on 16-apr-2018.No anomalies found related to the problem.To date, no other similar events have been reported on the same lot.Medacta r&d evaluation of this event: the instrument used during the surgery as a substitute of the missing instrument was not appropriate due to it has different dimensions.
 
Event or Problem Description
During surgery, it was discovered that the humeral reaming guide was missing in the set.The surgeon used the glenosphere guide instead and the patient's humerus broke.

Brand Name
SHOULDER GENERAL HUMERAL REAMING GUIDE
Common Device Name
SHOULDER HUMERAL REAMING GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11169658
Report Number3005180920-2021-00040
Device Sequence Number3726452
Product Code LXH
UDI-Device Identifier07630971234031
UDI-Public07630971234031
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.10.0073
Device Catalogue Number04.01.10.0073
Device Lot Number1850239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR